# SDR FDEA201512133983

- Difficulty date: December 13, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 50,767 hours, 22,039 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Damaged
- Location: Ac System
- Stage of operation: UK
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT CHECK, RAM AIR, CB FOUND POPPED.  TROUBLESHOOTING STARTED, NO OBVIOUS FAULTS OR DAMAGE RESTRICTING THE RAM AIR ACTUATOR.  CB RESET BUT  POPPED AS SOON AS MANUAL SELECTED ON OVERHEAD PANEL, DUE TO THE HIGH AMOUNT OF RAINFALL, SEVERAL OTHER CB`S FOUND POPPED ON NON-RELATED SYSTEMS.  AVIONIC BAY CHECKED FOR WATER & NIL OBVIOUS DAMAGE FOUND.  TROUBLESHOOTING CONTINUES.  DAMAGED WIRING REPAIR.  OPS CHECK EMERGENCY RAM AIR INLET CHECK GOOD.  REF A300-600 AMM 21-53-00-05.  OK FOR SERVICE AT THIS TIME.
